کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4599971 1336830 2013 17 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A class of generalized positive linear maps on matrix algebras
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
A class of generalized positive linear maps on matrix algebras
چکیده انگلیسی

We construct a class of positive linear maps on matrix algebras. We find conditions when these maps are atomic, decomposable and completely positive. We obtain a large class of atomic positive linear maps. As applications in quantum information theory, we discuss the structural physical approximation and optimality of entanglement witness associated with these maps.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 439, Issue 10, 15 November 2013, Pages 2844–2860
نویسندگان
, ,